# SDR AALA201901176005

- Difficulty date: January 16, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 27,976 hours, 11,117 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED FAINT ELECTRICAL ODOR PRESENT. SUSPECT EXHAUST FAN OR SIMILAR STARTING TO FAIL.  AIRCRAFT WAS TAKEN OUT OF SERVICE.ACCOMPLISHED CARD 05-96-70. FOUND CAPTAINS CLOCK AS SOURCE OF ODOR. REPLACED CAPTAINS CLOCK IAW MM 31-25-11. OPERATIONS CHECK GOOD.
